Zur Theorie der nilpotenten algebraischen Zahlkörper.

Jürgen Neukirch

Mathematische Annalen (1976)

  • Volume: 219, page 65-84
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Neukirch, Jürgen. "Zur Theorie der nilpotenten algebraischen Zahlkörper.." Mathematische Annalen 219 (1976): 65-84. <http://eudml.org/doc/182757>.

author = {Neukirch, Jürgen},
journal = {Mathematische Annalen},
pages = {65-84},
title = {Zur Theorie der nilpotenten algebraischen Zahlkörper.},
url = {http://eudml.org/doc/182757},
volume = {219},
year = {1976},

AU - Neukirch, Jürgen
TI - Zur Theorie der nilpotenten algebraischen Zahlkörper.
JO - Mathematische Annalen
PY - 1976
VL - 219
SP - 65
EP - 84
UR - http://eudml.org/doc/182757
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.